# SDR IPXA2022040880967

- Difficulty date: April 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 77,840 hours, 17,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fusleage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**EMER LT BAT 1 LO ALERT WHEN CONDUCTING EMER LT TEST.R&R EMERGENCY LIGHTING BATERY W/REF AMM 33-51-01 OPS CK GOOD. THIS CLEARS 778236.
